| Model Number |
EGIA45CTAVM |
| Medical Device Problem Codes |
Misfire (2532); Failure to Form Staple (2579)
| Health Effect - Clinical Codes |
Tissue Breakdown (2681); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: egiaustnd, egiaustnd endogia ultra univ std stap, (lot #p5b0841s).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a laparoscopic lobectomy, the handle and reload were used to transect the patient's pulmonary vein.The surgeon pressed the green firing button and squeezed the black handle; stapler stopped firing halfway through and could not continue to fire the reload, a clicking sound was heard, but further pressing of the handle produced no response, indicating the device was unable to fire.Additionally, an incomplete staple line was observed at the distal end.The issue was resolved by using a new stapler and reload to complete the procedure.
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h2, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the instrument partial fired.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a laparoscopic lobectomy, the handle and reload were used to transect the patient's pulmonary vein.The surgeon pressed the green firing button and squeezed the black handle; stapler stopped firing halfway through and could not continue to fire the reload, a clicking sound was heard, but further pressing of the handle produced no response, indicating the device was unable to fire.Additionally, an incomplete staple line was observed at the distal end.The issue was resolved by using a new stapler and reload to complete the procedure.There was no patient injury.